# SDR DALA12000943122

- Difficulty date: May 27, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT WEB BEHIND FR12 BETWEEN -Y81 TO -Y1290 HAS CORROSION.  REMOVED CORROSION.  NO ESTABLISHED LIMITS AVAILABLE.  REMOVED AND REPLACED FLOOR SUPPORT.
